Tractable hypergraph properties for constraint satisfaction and conjunctive queries

Marx, Dániel (2013) Tractable hypergraph properties for constraint satisfaction and conjunctive queries. JOURNAL OF THE ACM, 60 (6). pp. 1-51. ISSN 0004-5411 MTMT:2476644; doi:10.1145/2535926

[img] Text
Marx_1_2476644_z.pdf
Restricted to Registered users only

Download (534kB) | Request a copy
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
SWORD Depositor: MTMT Injector
Depositing User: EPrints Admin
Date Deposited: 05 Feb 2014 12:33
Last Modified: 05 Feb 2014 15:46
URI: http://eprints.sztaki.hu/id/eprint/7531

Update Item Update Item